# SDR UALA2011030201028

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 73,224 hours, 21,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL WARNING OPS CHECK FAILS STEP B8, ALL OTHER STEPS CHECK OKAY.  CAPT'S SIDE DOES NOT DISPLAY PITCH LIMIT INDICATOR AND NO STICK SHAKER WITH AIR DATA SWITCH IN ALT.  FOUND 115V AC ON PIN 5 WITH SOURCE SWITCH IN ALT.  FOUND 115V AC AT PIN 6 WITH SOURCE SWITCH IN NORMAL.  MEASURED AT CONNECTOR D3925.  SWAPPED STALL WARNING COMPUTERS, NO HELP.  RETURNED TO ORIGINAL POSITIONS PER MM.  REPLACED AIR DATA SOURCE SWITCH MASTER MODULE PER MM.
